# SDR ASAA2013031494180

- Difficulty date: March 14, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 24,044 hours, 7,388 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 8TJ146CFA1
- Part serial: YE0212618
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 26,646 hours, 8,359 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OIL QUANTITY READS ZERO.  R & R NR 2 ENGINE OIL QTY TRANSMITTER REF AMM 79-31-01.  LEAK CHECKED TRANSMITTER REF AMM 71-00-00 TEST 3A, NO LEAKS NOTED.  PERFORMED FUNCTIONAL TEST OF OIL QTY INDICATION REF AMM 79-31-01. INDICATION CHECK NORMAL.
